# SDR ABXA9801065

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: SRO95J013715
- Condition: Cracked
- Location: Bs 579-585
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH D-INSPECTION, FOUND LONGERON 30 CRACKED BETWEEN STATION 579 AND 585.  REPLACED LONGERON SECTION IAW DC9 SRM CHAPTER 53-02.
